Hiya Catherine (the Great!
I know how you feel, I am a bit lipo all over legs and tum.
But I have to say to you, I was on Rebif for 3 years and it was HELL. I normally don't word things that strongly but I really mean that. What I went through though, I was told was "extremely rare".
After 1 year on Rebif I ended up with a very low white blood count (neuros said "oooh we've never seen this side effect before") as well as getting 1 flulike infection every 4 weeks for a year and a half. I was out of work all the time, sick, getting over being sick, getting sick again. It was awful and I did also get some lipoatrophy with Rebif too. And Rebif did absolutely nothingn to stop relapses either. In fact my MS was worse than it is now and I'd been told it was worsening RR, and I needed to go on Mitoxantrone. Within a month of stopping Rebif the infections stopped, and my blood count normalised. My mild spasticity in my legs actually disappeared after I stopped Rebif so it seems like it was actually a side effect of it, for me.
But I went on Copax and yes, thighs are not looking their finest but my MS has improved a huge amount, my EDSS score has decreased much to the surprise of the neuros, and I suppose I can live with lipo legs if that happens.
Maybe you WONT have any problem on Rebif but I would say think about it carefully, especially if you are finding Copax is working for your vision.
Maybe in a few year their will be tablet versions and our legs will return to their former glory!